Speed limit and ramp meter control for traffic flow networks


Goatin, Paola ; Göttlich, Simone ; Kolb, Oliver


DOI: https://doi.org/10.1080/0305215X.2015.1097099
URL: https://www.tandfonline.com/doi/abs/10.1080/030521...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Engineering Optimization
Volume: 48
Issue number: 7
Page range: 1121-1144
Place of publication: London
Publishing house: Gordon & Breach
ISSN: 0305-215X , 1029-0273
Related URLs: https://hal.inria.fr/hal-01081762/file/SpeedControl.pdf
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics
Additional information: Arbeitspapier 2014 s. "Verwandte URL"

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Goatin, Paola ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Kolb, Oliver ORCID: 0000-0001-6947-5520 (2016) Speed limit and ramp meter control for traffic flow networks. Engineering Optimization London 48 7 1121-1144 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item